Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Blood in the urine - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Urinary and Bladder Problems
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions

Doctor :   hi
Doctor :   how can i help you
User :   Hello doctor
User :   are u there
Doctor :   please go ahead with ur medical query
Doctor :   yes
Doctor :   r u getting my msg?
User :   yes
Doctor :   please go ahead with ur medical query
User :   i am getting blodd in my urine

User :   dont knaow what is the problem
Doctor :   since when?
User :   1 year back i got urine infection
Doctor :   r u getting flank pain as well?
Doctor :   ok
User :   i took some medicines its gone
Doctor :   ok
User :   but now again it started
Doctor :   do u have burning sensation as well
User :   no pain but lot of blood in the urine
Doctor :   when u pass urine
Doctor :   ok
User :   no pain any where
Doctor :   ok
Doctor :   it could be due to renal stones
Doctor :   when is ur periods due
User :   periods are coming after 10 days
User :   if my date is 10 its coming on 20 like that
Doctor :   k
Doctor :   ur periods are getting delayed isit

Doctor :   Dear User. Please close this browser and log in from another browser. Once you make the payment, you can chat with us online, the free trial is over.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor